Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Symmetry in nonselfadjoint Sturm-Liouville systems


Author: J. W. Neuberger
Journal: Bull. Amer. Math. Soc. 73 (1967), 701-703
DOI: https://doi.org/10.1090/S0002-9904-1967-11833-0
MathSciNet review: 0212261
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1967-11833-0